Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2015, Article ID 969348, 8 pages
Research Article

Computation of Topological Indices of Graphene

1Post Graduate Department of Mathematics, Maharani’s Science College for Women, J. L. B. Road, Mysore 570005, India
2Research and Development Centre, Bharathiar University, Coimbatore 641046, India
3Maharaja Institute of Technology, Belawadi, Srirangapatna Taluk, Mandya, Karnataka 571438, India

Received 21 May 2015; Accepted 15 July 2015

Academic Editor: Stefano Bellucci

Copyright © 2015 G. Sridhara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Sridhara, M. R. Rajesh Kanna, and R. S. Indumathi, “Computation of Topological Indices of Graphene,” Journal of Nanomaterials, vol. 2015, Article ID 969348, 8 pages, 2015.